# SDR 97UAL900557

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT APPROXIMATELY 120 KNOTS DUE TO BIRD INGESTION IN NUMBER 2 ENGINE. *S/D*  MAINTENANCE FOUND HEAVY C-1 AND C-2 BLADE AND STATOR DAMAGE.  REPLACED ENGINE.
